I'm not medically trained, but it sounds like you are on a lot of heavy duty meds. I assume they are all prescribed by the same doc; if not, all your docs should know all the meds you are taking to avoid unwanted interactions.
Also, do your docs know you are taking artemisin? Be sure your docs know about all supplements and herbs you take -- even vitamins. Docs sometimes don't think to ask. I think I've had only one doc ever who, when I went to an appointment, had patients fill out a form before every appointment listing ALL meds and supps and what dosages they were taking. Better to be pro-active just in case.
Or if your doc doesn't want to play, then take a list of all prescription meds and your supps to a pharmacist and ask them to review it for possible interactions.
About the backache, I would call the doc's office and report it and how long it's been going on. Could be one of those medications affecting your kidney function ... that's what's at the midback. Tell them how long it's been going on, and ask if you should see the doc. That way they are less likely to blow it off. And don't take silence for an answer -- let us know how you do, okay?
Thanks so much for all the wonderful info.It's nice to be reminded that we should always write down everything we are taking.
My LLMD knows all the abx I am taking plus the artesinin(mon-thur).
The other Drs don't even want to know.
Tomorrow I am going to my Hemotologist with info on testing for the Gene for Hyperferritinemia cataract syndrome.He said before, why bother...but I want to make sure the the high ferritins(3513), are normal and not hurting my body.
Anyway, how are you doing? I think I remember you from another site.
I had to stop my heavy duty meds last year when my kidneys weren't keeping up. I noticed within 4-5 days off meds that my mental clarity improved. I felt less sluggish, too. I was surprised to see the effects of the meds.
I feel worse than I thought I would at this stage, but then didn't factor in Babesia into my assumptions. I had Bartonella, too, but it seems we kicked that within about 5 months. While it contributed to nasty neuro and GI symptoms, it seems that it wasn't too hard to treat. My Babesia, however, is proving much more difficult. I have been sicker with Babesia while treating it than I ever was before. What doesn't help is that the meds make me sleepy and sluggish. I am just not motivated to do much of anything.
I can work up enough energy to do normal things, like grocery shopping and school pick up, but I spend many hours a day sitting or reclining. If I overdo it one day, I pay for it the next day. I've learned to ration my energy and plan ahead when there's something I need or want to do.
I keep hoping I'll turn the corner next week, but I'm still struggling more than I expected. I think I have a whole lot of Babesia hiding in biofilms and it's taking a long time to kill them. I am close to the 6 month mark in treatment and I feel like at this pace I have at least 6 more months to go.
I have noted that pain precedes a particular part of me getting better. Most all of the micro-vermin we have come to know as stealth pathogens have the ability to increase levels of an inhibitory neurotransmitter, GABA. One therefore doesn't feel the pain signals that you normal would as something infects you. That's especially true if that something is in the nervous tissue. Feeling that pain is an indication, to me, that the nerve connections to that area are being cleared out. You just have to tough it out, in time the pain will subside.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.